# SDR FDEA202507151212

- Difficulty date: July 15, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 98,554 hours, 23,867 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Doubler
- Part number: ARB124935
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - FIXED LEADING EDGE RIB DOUBLER FOUND CRACK  AT XOS 1125   ABOUT 1 INCH.  CRACKED RIB DOUBLER REMOVED IAW SRM 51-33-01-0G. RIB DOUBLER FABRICATED IAW DWG ARB 1249, REV AA. FABRICATED RIB DOUBLER INSTALLED IAW SRM 51-33-01-0G. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
